# SDR FDEA201205171825

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50851
- Condition: Gouged
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGED AT FS 700 TO 780 RBL 45.50.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I.  REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5085.    MAJOR REPAIR.
